# SDR AALA970570

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP FLANGE OF CABIN FLOOR BEAM CRACKED AT HOLE, STA 1110 LBL 7 INCHES.  CORROSION THE CAUSE OF CRACK.  REPAIRED FLOOR BEAM PER SRM 53-10-8 FIG 8 PG 47.   TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
